Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Missed period, weight gain. Negative PT. Taking sandoz. Suggestion?

My periods got postponed 2 months and 20 days. I did a preganancy test. it is negative. My doctor suggested to an scan. all clear. so my gynic suggested me to take Sandoz regestrone for 3 days. During past couple of months i gained 5 Kgs. I am upset about this. Will this tablet regulate my periods? after my periods is there a change i will go back to my normal weight?/ please suggest. I belive I gained wait becasuse of water retention . there is no change in my diet , any suggestion on my weight reduction?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
You may have thyroid or PCOS. You need a hormone profile done. The weight gain is due to the hormone dysfunction. The regestrone will cause withdrawal bleeding, but will need other medication to regularise your periods once the hormone dysfunction shows up on the test reports.
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor